# SDR SWIA200922598

- Difficulty date: September 12, 2009
- Submitted: September 18, 2009
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 16,958 hours, 14,471 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR EMERGENCY EXIT SIGN INOP.  (FLT 6175)  OPERATIONAL CHECK NORMAL.
